# SDR 06FDEA0759

- Difficulty date: February 20, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN COMPARTMENT LAVATORY INBOARD AFT MOUNTING FLOOR SUPPORT FOUND WITH CORROSION.  REMOVED AND REPLACED AS PER SRM 51-31-01 VOL.II. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
